Well, it’s been about a week since stopping both Zoloft and Abilify, and I feel horrible. Sweating, severe vertigo, depersonalization… I think it’s mostly the Zoloft, it’s known to have pretty severe withdrawal symptoms.
I tried to get a doctor to get me back on them, I TRIED, but I was denied at every turn. And I won’t be seeing my new psychiatrist until December! Two whole months without meds… I think my gun collection is going to have to go away again, but I don’t know where I can put them that’ll be safe. Wish me luck, folks!
duuuuuude… i did that before, madam.
It freakin hurts like a ■■■■■■■■■■■■. It won’t kill you though.
I am so sorry. I wish I could just mail you some drugs to get you through this. There is always the hospital if it gets too bad.
She’s not lying either. This happened to me before too because regualr doctors don’t interfere with psyche doctor’s treatment.
And even pysche docs won’t talk to you and you have to get re-evaluated if you havn’t seen then in a while. People always end up without a paddle when this happens if symptoms or anythign prevents you from staying in the loop with doctors.
And it deffers severely from state to state.
I’m so sorry your having to suffer through this.
I hope something changes and go in your favor soon.
What a jerk that doc was.
Wishing you all the best, speedy recovery.
You know what Rowan,
I remember you. I liked your picture of your hair before years ago.
You know if I recall, you said you had a stroke before right?
If I was in your position I’d probably just check myself into the hospital. There’s no way your body can handle withdrawal from zoloft and abilify at the same time.
I’ve considered it. There’s a good inpatient facility nearby, and I can go in there until I stabilize, and get on the meds I need through them. My concern is cost, my insurance isn’t great, and there’s a 30% coinsurance that I have to pay for any mental health inpatient stays. There IS a maximum out of pocket cost, which once I hit, they’ll pay for everything after that, but it’s still thousands of dollars. Still, I’ll consider it. The other option is to just go to the ER and get meds through outpatient care, but I’m still in for a bumpy ride and having a few days away from society to recover might not be a bad idea.
Also, thank you for your compliment! Yes, I had a stroke, it was due to a completely different medication though, and a heart defect that allowed a clot to pass through to my brain. I’m still deficient because of it, my right hand will probably never fully recover, but everything else is pretty much back to normal.
Once when a Curse Curse Curse psychiatrist wouldn’t fill my prescription until my appointment, and I was out, (he had given me a 30 day supply and scheduled my next meeting for 36 days) I went to the ER and got a script.
Wow, sorry you have to suffer at the hands of the health care system…that really stinks you have to wait that long for a new Dr.
Do whatever necessary to keep yourself safe, make that gun collection visit a friend for sure if you think it wise.
Wish I could do something to help…
I dont know what to say - If you really wanted to, you could have remained on your meds.
Sorry that this is happening to you now.